| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Headache (1880); Pain (1994)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The recipient is reportedly experiencing headaches and pain at the implant site with and without device use.The recipient was reportedly a non-user of the device.Device testing revealed results within normal limits.Explant surgery has been scheduled.
Additional Manufacturer Narrative
Additional information: section d.6b.Advanced bionics considers the investigation into this reportable event as closed.The recipient remains implanted.The recipient has reportedly been lost to follow up.Due diligence attempts to obtain additional details regarding the recipient's status were unsuccessful.Additional information regarding the recipient's status will not be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.